Sorry to be blunt and ask this way, but I've been on the medication for several months and I've been noticing a drop off in the frequency and quality of erections.
Anyone else having issues with erections on Niaspan?
Added 18 Jul 2010:
After some additional thought last night, I'm thinking that this is a consequence of the medication and several major lifestyle changes. I'm going to follow up with a BP check and see if that's the real issue that is going on.
Niaspan is known (among other things) to reduce BP, and was a major plus for having it prescribed. My blood pressure was high for several years due to job stress and other lifestyle choices. Recently I have made some dramatic changes in my lifestyle such as removing a stressful job, cutting my caffeine intake (severely, down to about 3 caffeine drinks a week), removing fast food from my diet (only 2-3 meals out a week), and cutting my smoking by 1/3 (3 packs a day down to just under 2 packs).
I'm thinking that this combo platter has left my BP way lower than anticipated by my doctor (or myself) resulting in the problem.
- Niaspan Information for Consumers
- Niaspan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Niaspan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 2 Feb 2010 • 2 answers
Posted 31 Mar 2011 • 2 answers
Posted 6 Feb 2012 • 3 answers
Posted 19 Jul 2014 • 1 answer